# SDR AALA990266

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 2612 · Fire Detection
- Part: Support
- Part number: 59585701
- Condition: Defective
- Location: Rt Eng Fire Det
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

MIA - FLT 1453 - EN ROUTE MIA-AUS - DURNIG CRUISE AT 35,000 FEET, RECEIVED A RIGHT ENGINE FIRE WARNING.  ENGINE PARAMETERS APPEARED NORMAL.  ACCOMPLISHED EMERGENCY PROCEDURES.  BOTH FIRE BOTTLES WERE DISCHARGED.  LIGHT EXTINGUISHED BRIEFLY, THEN CAME BACK ON FOR REMAINDER OF FLIGHT.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED RIGHT ENGINE FIRE DETECTOR AMP AND ENGINE FIRE DETECTOR SUPPORT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
